# SDR 97ZZZX767

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3196N
- Make and model: Beech 400A
- Aircraft serial: RK96
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 4520130
- Condition: Leaking
- Location: Elt
- Part time: 242 hours
- Component: Artex, 1104002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BATTERY INSPECTION, FOUND 2 BATTERY CELLS LEAKING.  ELT WAS REPLACED 242.2 HOURS PREVIOUS FOR SAME PROBLEM.  THIS IS THE 6TH ELT TO BE REPLACED BY THIS OPERATOR ON A 2 AIRCRAFT FLEET.  TWO PREVIOUS MALFUNCTION/DEFECT REPORTS LISTED CRACKED ELT CASES DUE TO SEVERE LEAKAGE AND RUPTURE OF CASE.
